# SDR SWAA2023040711703

- Difficulty date: March 2, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 59,557 hours, 35,743 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Broken
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN WEB OUTBOARD FAN COWL ON RT ENGINE 2023-142964<[01] REPLACED WEB AND FASTENERS LOCATED OUTBOARD FAN COWL ON RT ENGINE; IAW BOEING 737-700 SRM 51-40-02 AND BOEING 737-700 CMM 71-13-30 FIGURE 3 (SHEET 5 OF 8).;[02] REPLACED WEB AND FASTENERS LOCATED OUTBOARD FAN COWL ON RT ENGINE; IAW BOEING 737-700 SRM 51-40-02 AND BOEING 737-700 CMM 71-13-30 FIGURE 3 (SHEET 5 OF 8).
